# SDR DALA2024040203987

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 57,768 hours, 30,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 #4 FLAP TRACK FAIRING ON LEFT WING DAMAGED BY DEPARTURE OF PANEL 575GB. CORRECTIVE ACTION: REPAIRED PER A319 SRM 57-51-37-400-004-A. (5402308)
